# SDR AALA202003169030

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 66,251 hours, 16,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: IMMEDIATELY AFTER TAKE OFF ELECTRICAL BURNING SMELL IN COCKPIT FOR ABOUT 2 MINS THEN  DISSAPATED. ***SUPPLEMENTAL ACTION SECT 4: COMPLETED CARD #05-96-70 SMOKE ODER FUMES INITIAL TROUBLESHOOTING. PERFORMED ENGINE AND APU RUNS AND ACCOMPLISHED PACK BURN. COULD NOT DUPLICATE BURNING SMELLS.***(CLOSED)
